Benylin
Benylin All-in-one cold and fever bubble gum flavour suspension liquid for children 100ml
#000000000000301598
$9.79 +Tx
$9.79 / 100 ML
Ramassage en succursale - Gratuit
Livraison à domicile
Disponible
basket.added.to.basket
pickup.product.availability
storeDetails.table.opening
Code médicament
Code médicament
Contains acetaminophen and other ingredients
Ages 6-11yrs
Ages 6-11yrs
Les pharmaciens propriétaires affiliés à Familiprix sont les seuls responsables de la vente de ces produits, qui sont sous leur contrôle et leur surveillance. Tout médicament ou produit de santé naturel peut causer des effets indésirables sérieux ou des interactions avec d'autres médicaments. Lire attentivement les inscriptions, mises en garde et dépliants fournis par le fabricant et consulter votre pharmacien lors de l'achat de tels médicaments ou produits de santé naturels. Toujours tenir les médicaments et produits de santé naturels hors de la portée des enfants. Afin d'éviter les réactions indésirables que peuvent entraîner la consommation de médicaments, référez-vous au code médicament en pharmacie.
Forme
SYRUP
Sous-nom de marque
All-In-One
U.P.C
060245940738
#NPN
N/A
#DIN
02305496
Teneur
160.0 MG / 0.0
Directions
- Do not exceed the single and maximum daily dose. Overdose may result in serious harm.
Children (6 to under 12 years):
- Shake well before using
- For accurate dosing, follow instructions carefully
- Remove cap and squeeze dose into dosing cup
- Use only the measuring cup provided
- Give 10 ml (2 tsp.) every 4-6 hours, as needed
- Do not give more than 4 doses in 24 hours.
- Do not exceed the single and maximum daily dose. Overdose may result in serious harm.
Children (6 to under 12 years):
- Shake well before using
- For accurate dosing, follow instructions carefully
- Remove cap and squeeze dose into dosing cup
- Use only the measuring cup provided
- Give 10 ml (2 tsp.) every 4-6 hours, as needed
- Do not give more than 4 doses in 24 hours.
WARNINGS LIVER WARNING: Acetaminophen may cause SEVERE OR POSSIBLY FATAL LIVER DAMAGE if your child takes:
- more than the recommended dose in 24 hours
- with other drugs containing acetaminophen. Symptoms of liver damage may include:
- yellow skin or eyes
- dark urine
- sweating
- nausea
- vomiting
- stomach pain
- unusual tiredness
- loss of appetite.
ALLERGY ALERT: Acetaminophen may cause serious skin reactions. Symptoms may include:
- skin reddening
- blisters
- rash. IF ANY OF THESE SYMPTOMS OCCUR, STOP USE AND SEEK MEDICAL HELP RIGHT AWAY.
DO NOT USE
- with other products containing ACETAMINOPHEN or other cough/cold or pain/fever medications. If you are not sure whether a drug contains acetaminophen or the other active ingredients, ask a doctor or pharmacist
- if your child is allergic to any of the ingredients
- this product in children under 6 years of age
- with a monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson's disease) or for 2 weeks after stopping the MAOI drug.
ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU have a child that has
- a body that breaks down drugs slowly or takes any other medication including warfarin, sedatives or tranquilizers
- liver or kidney disease
- heart or thyroid disease
- high blood pressure
- diabetes
- glaucoma
- difficulty in urination
- persistent cough such as occurs with asthma
- cough with excessive phlegm (mucus)
- difficulty breathing or other chronic lung conditions as these could be signs of a serious condition.
WHEN USING THIS PRODUCT
- marked drowsiness or excitability may occur
- sedatives and tranquilizers may increase drowsiness
- do not use when child is engaged in activities requiring mental alertness.
STOP USE AND ASK A DOCTOR IF
- your child feels nervous, dizzy or cannot sleep
- symptoms last for more than 5 days
- fever lasts for more than 3 days
- sore throat pain lasts for more than 2 days
- new symptoms appear or symptoms worsen
- are accompanied by a high fever (>38°C) or the production of thick yellow/green phlegm
- allergic reactions such as wheezing, rash or itching develop. Side effects may include: allergic reaction, breathing difficulties, convulsions, drowsiness, hallucinations, and rapid heart rate.
KEEP OUT OF REACH OF CHILDREN. In case of overdose: Call a Poison Control Centre or doctor immediately. Quick medical attention is critical, even if you do not notice any signs or symptoms.
OTHER INFORMATION
- Read the complete carton and label before use and follow all directions
- Do not use if bottle neck band is broken or missing
- Child resistant package
- Store at 15 to 30°C. Protect from light.
Fast relief of:
- runny nose
- stuffy nose
- sneezing
- dry cough
- sore throat pain
With fever relief
Uses
- Temporarily relieves mild to moderate symptoms due to common cold - dry cough - stuffy nose - aches/pain - sore throat pain - fever - sneezing - runny nose
- more than the recommended dose in 24 hours
- with other drugs containing acetaminophen. Symptoms of liver damage may include:
- yellow skin or eyes
- dark urine
- sweating
- nausea
- vomiting
- stomach pain
- unusual tiredness
- loss of appetite.
ALLERGY ALERT: Acetaminophen may cause serious skin reactions. Symptoms may include:
- skin reddening
- blisters
- rash. IF ANY OF THESE SYMPTOMS OCCUR, STOP USE AND SEEK MEDICAL HELP RIGHT AWAY.
DO NOT USE
- with other products containing ACETAMINOPHEN or other cough/cold or pain/fever medications. If you are not sure whether a drug contains acetaminophen or the other active ingredients, ask a doctor or pharmacist
- if your child is allergic to any of the ingredients
- this product in children under 6 years of age
- with a monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson's disease) or for 2 weeks after stopping the MAOI drug.
ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU have a child that has
- a body that breaks down drugs slowly or takes any other medication including warfarin, sedatives or tranquilizers
- liver or kidney disease
- heart or thyroid disease
- high blood pressure
- diabetes
- glaucoma
- difficulty in urination
- persistent cough such as occurs with asthma
- cough with excessive phlegm (mucus)
- difficulty breathing or other chronic lung conditions as these could be signs of a serious condition.
WHEN USING THIS PRODUCT
- marked drowsiness or excitability may occur
- sedatives and tranquilizers may increase drowsiness
- do not use when child is engaged in activities requiring mental alertness.
STOP USE AND ASK A DOCTOR IF
- your child feels nervous, dizzy or cannot sleep
- symptoms last for more than 5 days
- fever lasts for more than 3 days
- sore throat pain lasts for more than 2 days
- new symptoms appear or symptoms worsen
- are accompanied by a high fever (>38°C) or the production of thick yellow/green phlegm
- allergic reactions such as wheezing, rash or itching develop. Side effects may include: allergic reaction, breathing difficulties, convulsions, drowsiness, hallucinations, and rapid heart rate.
KEEP OUT OF REACH OF CHILDREN. In case of overdose: Call a Poison Control Centre or doctor immediately. Quick medical attention is critical, even if you do not notice any signs or symptoms.
OTHER INFORMATION
- Read the complete carton and label before use and follow all directions
- Do not use if bottle neck band is broken or missing
- Child resistant package
- Store at 15 to 30°C. Protect from light.
Fast relief of:
- runny nose
- stuffy nose
- sneezing
- dry cough
- sore throat pain
With fever relief
Uses
- Temporarily relieves mild to moderate symptoms due to common cold - dry cough - stuffy nose - aches/pain - sore throat pain - fever - sneezing - runny nose
Inactive ingredients butylparaben, carboxymethylcellulose sodium, citric acid, FD&C red no. 40, flavour, glycerin, high fructose corn syrup, microcrystalline cellulose, polysorbate 60, propylene glycol, sodium benzoate, sorbitol, water, xanthan gum.